MathSciNet Relay Station
MathSciNet bibliographic data
MR369304 (51 #5539) 10K30 (60B10)
Mück, Rudolf; Philipp, Walter Distances of probability measures and uniform distribution ${\rm mod}I$. Math. Z. 142 (1975), 195–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement